# SDR 2022F00302

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: General aviation
- Aircraft: N616KK
- Make and model: Lear 45LEAR
- Aircraft serial: 452129
- Aircraft time: 3,168 hours, 2,403 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, G
- Precautionary procedure: B, A

## Discrepancy

1: EMER BATT WHITE CAS MESSAGE AT CRUISE FOLLOWED BY MULTIPLE WHITE , YELLOW AND RED MESSAGES 2: BLOWN NUMBER 1 TYRE DUE USE OF EMERGENCY BRAKING THE INCIDENT OCCURRED DURING CRUISE APPROXIMATELY 2 HOURS AFTER TAKE OFF AT 41000 FEET THE WHITE EMER BAT LIGHT CAME ON FOLLOWED BY THE NO1 ENGINE WHITE CHIP LIGHT SHORTLY AFTER MANY NUMEROUS WHITE YELLOW AND RED WARNINGS APPEARED DIVERTED INTO KMCW WITH THE LOSS OF AUTO PILOT , NORMAL AIRSPEED AFTER FLAP 40 SELECTED, NOSE WHEEL STEERING LOSS , AND LOSS OF NORMAL BREAKING SENT PHOTOS TO MTC OF SOME OF THE FAILURES ON THE CAS .
